# SDR DL75E081109

- Difficulty date: August 21, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 38,649 hours, 13,205 cycles
- Engine: Pwa PW2037
- Engine time: 33,024 hours, 11,644 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 33,024 hours, 11,644 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HOC ON NR 1 ENGINE AND FAILURE OF BUMBER BEARING INSPECTION OPN 5122 LAX 20AUG.  PLEASE REPLACE NR 1 ENGINE.  REPLACED NR 1 ENG PER TRANS 6T103.
